Alert archive / Ohio / Areal Flood Warnings in 2013
Areal Flood Warning 13, NWS Cleveland, OH
NWS Cleveland, OH issued this areal flood warning at Jun 27, 2013, 9:33 PM EDT for Ashland County, Knox County, Richland County, Ohio. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 9:33 PM EDT (01:33 UTC)
- Expired
- Jun 28, 2013, 5:30 AM EDT
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ashland County, OH, Knox County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 97 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 11:10 PM EDT | FLOOD | 1 N Mount Vernon, OH | ROADS NORTH OF TOWN FLOODED AND CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1578 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
363
WGUS41 KCLE 280133
FLWCLE
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
933 PM EDT THU JUN 27 2013
OHC005-083-139-280930-
/O.NEW.KCLE.FA.W.0013.130628T0133Z-130628T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLAND OH-KNOX OH-RICHLAND OH-
933 PM EDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE CLEVELAND HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
ASHLAND COUNTY...
KNOX COUNTY...
RICHLAND COUNTY...
* UNTIL 530 AM EDT FRIDAY...
* AT 930 PM EDT LOCAL LAW ENFORCEMENT AGENTS REPORTED FLOODING WAS
OCCURRING AROUND JEROMESVILLE AND EAST OF ASHLAND IN ASHLAND COUNTY.
STATE ROUTE 89 IN ASHLAND COUNTY IS CLOSED DUE TO FLOODING IN
SEVERAL LOCATIONS. HEAVY RAIN OVER PORTIONS OF THE CLEAR FORK AND
LAKE FORK OF THE MOHICAN RIVER ALSO RECEIVED HEAVY RAIN AND COULD
EXPERIENCE SOME FLOODING TONIGHT. KNOX COUNTY IS CURRENTLY RECEIVING
STORMS WITH HIGH RAINFALL RATES AND COULD EXPERIENCE SOME FLOODING
AS RUNOFF REACHES AREA CREEKS. DOPPLER RADAR ESTIMATES AROUND AN INCH
AND A HALF OF RAIN FELL WITHIN A SHORT PERIOD OF TIME ACROSS
PORTIONS OF THE WARNED AREA RESULTING IN FLOODING.
* LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO ASHLAND...
BELLVILLE...CENTERBURG...DANVILLE...FREDERICKTOWN...GAMBIER...
HAYESVILLE...LEXINGTON...LOUDONVILLE...MANSFIELD...MOUNT VERNON...
ONTARIO...POLK...SAVANNAH AND SHELBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. MOST FLOODING DEATHS OCCUR IN AUTOMOBILES. TURN AROUND DONT
DROWN!
&&
LAT...LON 4028 8275 4035 8274 4035 8265 4055 8264
4055 8262 4067 8265 4070 8262 4071 8273
4099 8272 4100 8244 4106 8243 4106 8217
4099 8217 4099 8213 4067 8212 4067 8222
4057 8222 4057 8218 4024 8220
$$
SJAMISON1 follow-up statement
750
WGUS81 KCLE 280923
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
523 AM EDT FRI JUN 28 2013
OHC005-083-139-280933-
/O.EXP.KCLE.FA.W.0013.000000T0000Z-130628T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLAND OH-KNOX OH-RICHLAND OH-
523 AM EDT FRI JUN 28 2013
...THE FLOOD WARNING THAT WAS IN EFFECT FOR RICHLAND...KNOX AND
ASHLAND COUNTIES WILL BE ALLOWED TO EXPIRE AT 530 AM EDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4028 8275 4035 8274 4035 8265 4055 8264
4055 8262 4067 8265 4070 8262 4071 8273
4099 8272 4100 8244 4106 8243 4106 8217
4099 8217 4099 8213 4067 8212 4067 8222
4057 8222 4057 8218 4024 8220
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at Jun 27, 8:05 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 27, 8:05 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 805 PM EDT THU JUN 27 2013 .SYNOPSIS... LOW PRESSURE OVER PENNSYLVANIA WILL MOVE EAST TONIGHT. ANOTHER AREA OF LOW PRESSURE AND A TROUGH IN THE UPPER ATMOSPHERE WERE CENTERED OVER THE NORTHERN GREAT LAKES. THE LOW AND TROUGH WILL SLOWLY SHIFT SOUTH OVER THE WEEKEND AND BECOME NEARLY STATIONARY WELL INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... UPPER JET FROM NORTHERN PLAINS ACROSS THE MIDWEST WITH THE GREAT LAKES IN LEFT EXIT REGION. MINOR PERTURBATIONS IN THE FLOW HAVE KICKED OFF SHOWERS/THUNDERSTORMS IN CLUSTERS FROM HERE UPSTREAM TO NORTHERN WISCONSIN. WILL STILL HAVE TO DEAL WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FOR THE REMAINDER OF THE EVENING...ISOLATED HEAVY RAIN AND MINOR WIND GUSTS. NOT OUT OF THE WOODS YET FOR MINOR FLOODING FOR THOSE THAT HAVE SEEN MULTIPLE ROUNDS OF HEAVY RAIN. WILL CONTINUE TO MONITOR THAT. EXPECT A BIT OF A LULL/LESS COVERAGE IN THE MIDDLE OF THE NIGHT BEFORE THE PRIMARY SHORTWAVE IS DUE TO ARRIVE FOR FRIDAY MORNING. HAVE INCREASED PRECIP CHANCES/THUNDER FOR THIS EVENING IN THE FORECAST GRIDS. HAVE LEFT TEMPERATURES ALONE. GUIDANCE LOW TEMPERATURES MAY BE A DEGREE OR TWO TOO COOL GIVEN THE DEWPOINTS EXCEPT ACROSS EXTREME NE OH/NW PA WHERE IT DID NOT WARM UP MUCH TODAY. FORECAST LOWS WILL MOSTLY BE IN THE LOWER/MID 60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/... EVERYONE WILL SEE SHOWERS ON FRIDAY AS THE NEXT SHORT WAVE SWINGS ACROSS THE AREA. AS MENTIONED BEFORE...THERE IS ENOUGH ELEVATED CAPE THAT WE WILL MENTION THUNDER. NOT COLD ENOUGH ALOFT FOR PURE LAKE EFFECT SHOWERS BUT WITH COLD ADVECTION...LAKE ENHANCED RAIN IS LIKELY FRIDAY MORNING INTO EARLY AFTERNOON...PROBABLY FROM AROUND SANDUSKY EAST. WOULD NOT BE SURPRISED IF WE START TO SEE AT LEAST A MINOR FLOOD POTENTIAL AGAIN...ESPECIALLY NEAR LAKE ERIE SINCE WE ARE SO WET. WILL NOT ISSUE ANY FLOOD WATCHES AT THIS TIME SINCE WE ARE JUST EXPIRING ONE AND THERE IS NOT A LOT OF CONFIDENCE IN THE NEW RAINFALL AMOUNTS. THE TROUGH ALOFT IS PROGGED TO SWING ACROSS THE AREA ON SATURDAY. WILL CONTINUE WITH A FORECAST OF "SHOWERS LIKELY AND A CHANCE OF THUNDER". NOT SURE IF IT WILL BE CLOUDY WITH FREQUENT SHOWERS OR IF IT WILL BE A VARIABLE SKY TYPE OF DAY WITH A FEW PEAKS OF SUN AND COME AND GO SHOWERS. THE TROUGH IS PROGGED TO CLOSE OFF OVER THE MIDWEST BY LATER SUNDAY AND MONDAY. THIS IS NOT A FAVORABLE POSITION FOR MUCH IMPROVEMENT IN OUR WEATHER. TYPICALLY IN SUMMER WE WOULD EXPECT A DIURNAL FLAIR UP OF SHOWERS EACH DAY AND A FEW BREAKS IN THE CLOUDS BUT IN GENERAL A PARTLY TO MOSTLY CLOUDY SKY WITH SCATTERED SHOWERS. FORECAST HIGH TEMPERATURES WILL BE A LITTLE BELOW NORMAL. WILL NOT GO TOO COLD ON THE LOWS (GENERALLY LOWER 60S) SINCE DEWPOINTS WILL LIKELY NOT DROP ALL THAT MUCH. && .LONG TERM /MONDAY THROUGH THURSDAY/... LITTLE CHANGE IN THE EXTENDED FORECAST WITH UPPER LEVEL TROUGH REMAINING OVER THE AREA UNTIL LATE IN THE FORECAST. EXPECT MOSTLY CLOUDY CONDITIONS WITH INTERMITTENT RAIN SHOWERS THROUGH THE PERIOD AS SHORT WAVE TROUGHS MOVE ACROSS THE AREA. WILL ALSO KEEP A LINGERING CHANCE FOR AFTERNOON TSRA. TEMPS SHOULD JUST BE A LITTLE BELOW AVERAGE. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... CONVECTION OVER THE REGION WILL POP OFF SOME THUNDERSTORMS PRIMARILY IN THE WEST WHICH WILL WEAKEN AS THEY MOVE EAST LATE TONIGHT. HEAVY RAIN AND GUSTY WINDS WILL ACCOMPANY ANY TSRA. AS THE SHORTWAVE PASSES SOME LIGHT RAIN WILL TAPER OFF TO SOME FOG AND/OR IFR CEILINGS OVERNIGHT. THIS WILL BE FOLLOWED BY SOME MVFR CEILINGS FOR PART OF FRIDAY BEFORE THE DRIER AIR FILTERS IN AND LIFTS CLOUDS. .OUTLOOK...NON-VFR IN SCATTERED SHOWERS/THUNDERSTORMS AS WELL AS EARLY MORNING FOG THROUGH MONDAY. && .MARINE... SERIES OF SURFACE LOW PRESSURE SYSTEMS LINGER OVER THE LAKE INTO THE WEEKEND. WINDS AND WAVES WILL BE LIGHT BUT THERE WILL ALSO BE INTERMITTENT RAIN WITH A CHANCE OF THUNDER. WINDS TURN TO THE NORTHEAST AND INCREASE TO 10 TO 15 KNOTS SATURDAY NIGHT SETTING UP CHOPPY CONDITIONS ON THE LAKE THAT WILL LAST THROUGH MONDAY. IF GRADIENT A LITTLE STRONGER COULD REQUIRE SMALL CRAFT ADVISORY FOR SUNDAY INTO MONDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK/OUDEMAN SHORT TERM...KOSARIK LONG TERM...DJB AVIATION...DJB MARINE...DJB
Hazardous weather outlook, Jun 27, 3:49 PM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 349 PM EDT THU JUN 27 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-282000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 349 PM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE MIDDLE OF NEXT WEEK SO THE POTENTIAL FOR FLOODING WILL REMAIN ELEVATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-282000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 349 PM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 27, 7:33 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 733 PM EDT THU JUN 27 2013 OHZ007>010-017>019-027-028-280000- CRAWFORD-ERIE-HANCOCK-HURON-LORAIN-OTTAWA-SANDUSKY-SENECA-WYANDOT- 733 PM EDT THU JUN 27 2013 ...SPECIAL WEATHER STATEMENT FOR EASTERN HANCOCK...EASTERN OTTAWA... EASTERN SANDUSKY...ERIE...HURON...NORTHEASTERN WYANDOT...NORTHERN CRAWFORD...SENECA AND WESTERN LORAIN COUNTIES UNTIL 800 PM EDT... AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KELLEYS ISLAND TO BELLEVUE TO NEW RIEGEL...MOVING SOUTHEAST AT 20 MPH. THESE STORMS CAN PRODUCE WINDS UP TO 50 MPH AND PEA SIZE HAIL. TORRENTIAL RAIN HAS ALSO BEEN OBSERVED WITH SIMILAR STORMS. THESE STORMS WILL CONTINUE THROUGH 8 PM. SJ
Local storm report, Jun 27, 7:46 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
746 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG PERRYSBURG 41.55N 83.62W
06/27/2013 WOOD OH TRAINED SPOTTER
14 INCH DIAMETER TREE UPROOTED.
&&
MITCHELLSpecial weather statement, Jun 27, 7:55 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 755 PM EDT THU JUN 27 2013 OHZ009-018-019-028-029-280030- CRAWFORD-ERIE-HURON-RICHLAND-SENECA- 755 PM EDT THU JUN 27 2013 ...SPECIAL WEATHER STATEMENT FOR HURON...NORTHEASTERN CRAWFORD... RICHLAND...SOUTHEASTERN SENECA AND SOUTHERN ERIE COUNTIES UNTIL 830 PM EDT... AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORWALK TO WILLARD TO NEW WASHINGTON...MOVING SOUTHEAST AT 20 MPH. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS AROUND 50 MPH AND PEA SIZE HAIL. HEAVY RAIN WITH VISIBILITIES UNDER A HALF MILE CAN ALSO BE EXPECTED WITH THESE STORMS. SJ
Local storm report, Jun 27, 8:14 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
814 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 4 W GENOA 41.52N 83.44W
06/27/2013 E1.00 INCH WOOD OH TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL
&&
MITCHELLSpecial weather statement, Jun 27, 8:50 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 850 PM EDT THU JUN 27 2013 OHZ031-280115- WAYNE- 850 PM EDT THU JUN 27 2013 ...SPECIAL WEATHER STATEMENT FOR WAYNE COUNTY UNTIL 915 PM EDT... AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF SHREVE...MOVING SOUTHEAST AT 25 MPH. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS AROUND 50 MPH AND HEAVY RAIN. THIS STORM WILL BE NEAR... SHREVE BY 855 PM EDT. 9 MILES WEST OF MOUNT EATON BY 915 PM EDT. THE TOWNS OF APPLE CREEK AND FREDERICKSBURG ARE ALSO IN THE PATH OF THIS STORM. SJ
Special weather statement, Jun 27, 9:05 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 905 PM EDT THU JUN 27 2013 OHZ047-280130- KNOX- 905 PM EDT THU JUN 27 2013 ...SPECIAL WEATHER STATEMENT FOR KNOX COUNTY UNTIL 930 PM EDT... AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHESTERVILLE...OR 10 MILES NORTHWEST OF MOUNT VERNON...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH AND HEAVY RAIN. THIS STORM WILL BE NEAR... FREDERICKTOWN BY 910 PM EDT. MOUNT VERNON AND 8 MILES NORTHEAST OF CENTERBURG BY 925 PM EDT. 8 MILES SOUTHWEST OF GAMBIER BY 930 PM EDT. SJ
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:21 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 54 min |
| Jun 27, 8:31 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow | 59 min |
| Jun 28, 1:09 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland, Seneca, Wyandot | 66 min |
| Jun 28, 2:12 PM EDT | Special Marine Warning | CLE | 93 min | |
| Jun 28, 2:28 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Wayne | 62 min |
| Jun 28, 2:51 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 54 min |
| Jun 28, 3:31 PM EDT | Flash Flood Warning | CLE | Erie, Huron, Lorain, Medina | 6 hr |
| Jun 28, 3:36 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 54 min |
| Jun 28, 5:48 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Knox, Marion, Morrow, Richland | 57 min |
| Jun 28, 6:18 PM EDT | Areal Flood Warning | CLE | Crawford, Hancock, Wyandot | 8 hr |
| Jun 28, 6:37 PM EDT | Special Marine Warning | CLE | 83 min | |
| Jun 28, 6:56 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa | 49 min |
Nearby
Areal Flood Warnings in Ohio, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.